MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTURELASSO, STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTURELASSO, STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTURELASSO, STRAIGHT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an ankle surgery the micro suture lasso didn¿t work well.The nitinol wire loop was stuck at the beginning as the nitinol should be passed through the lasso.3 out of 4 times strength was required to pass the nitinol wire loop normally through the device.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Upon visual inspection, the suture-less was returned inside the driver.No damage to the device was noted.Functional testing was performed four times and revealed that the suturelasso passed through the inner diameter of the shaft and handle of the micro suturelasso¿, straight.No problem found.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed; the reported item (ar-8703) was not returned, and an ar-8704 was received instead.One unpackaged ar-8704 micro suturelasso¿, tfcc, short, 70° bend was received for investigation.The reported failed device (ar-8703) was not returned for evaluation; according to the customer's information, the wrong device was mistakenly sent for evaluation.Upon visual inspection, the sutureless was returned inside the driver.No damage to the device was noted.Functional testing was performed four times and revealed that the suturelasso passed through the inner diameter of the shaft and handle of the micro suturelasso¿ straight.No problem found.

Brand Name
MICRO SUTURELASSO, STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18586385
Report Number1220246-2024-00555
Device Sequence Number8517412
Product Code LXH
UDI-Device Identifier00888867044753
UDI-Public00888867044753
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICRO SUTURELASSO, STRAIGHT
Device Catalogue NumberAR-8703
Device Lot Number2306126598
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by ManufacturerNot provided
03/31/2025
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date08/21/2024
04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown